Today’s topic will be based on the signs and symptoms related to hair loss which we see after we take medicines. Some medicines have high dosages of chemicals, long time intake of which may cause severe side-effects. These side-effects are seen in form of hair loss and hair fall. Some of the harmful drugs directly attack your hair follicles and some block the pores of hair buds, leading to dandruff problems and hair shedding issues. Therefore, in this article, we will try to find out how to reverse hair loss from the medication?
How to Reverse Hair Loss from Medication?
What Medications Cause Hair Loss?
Here we will be discussing the list of drugs that causes hair loss. In most of our previous blogs, we have discussed thoroughly Alopecia, a disease where hairs fall leaving behind small patches on your head.
We all know how embarrassing and stressful it is when you are unable to recover from hair fall problems. So here, we will know the side-effects of drugs that usually consist in ingredients of medicines and can cause alopecia disease in near future. Two important drug-related hair loss:
It is a reversible hair loss condition, where a chance of hair regain can be expected. This type of hair loss occurs during undergoing various surgeries and therapy sessions.
It occurs in form of a club shape on your hair, it will leave the half-circular patches between your hairline.
Telogen effluvium occurs when you are regularly taking Anti-coagulants drugs, like Heparin and warfarin, etc., or Anti-hypertensives like Beta-blockers, Alpha-blockers.
They slowly trigger the development of Telogen effluvium hair loss condition, which will be happening in a very slow manner, that you won’t be able to spot!
- It will vary from person to person
- These drugs are the major cause of Alopecia hair disease.
- Heparin is taken for a short period, but that doesn’t mean your hair loss problem will be short-lived.
It affects the skin cells and shows some allergic reactions like hair falling problem and increase the rate of systolic blood pressure which imbalances the blood circulation in hair follicles.
Warfarin is taken for a long period if you are taking anti-coagulant drugs. Warfarin drug may lead to hair loss after it has been two to three months. These blood thinners not only thin your blood but also, reduce the thickening of your hair roots.
Hypertension is a serious disease that is commonly found in most people. Also, it increases the rate of heart attacks and heart failures, therefore the drugs which are prescribed by the doctors have heavy dosages of Beta Blockers and ACE inhibitors.
Beta-Blockers will result in dizziness and headache, which will lead to dryness of your hair. It helps in controlling high blood pressure but it also affects your hair follicles growth rate.
Some of the drugs which come under Beta Blockers are:
- Propranolol, etc.
Alpha-blockers may increase the frequent fainting or dizziness. You will experience low blood pressure and also may suffer from hypotension. As our hair is directly related to our head therefore hair loss may be directly seen after intake of this medicine.
Some of the major Alpha Blocker drugs are listed below:
Anagen effluvium is caused when you are undergoing cancer treatment. It is caused by the intake of toxic chemicals, which may lead to hair fall over a certain area, leaving single empty patches on your hair.
Minoxidil topical solutions is considered as the best treatment for curing Telogen and Anagen effluvium condition of hair loss problems.
The anti-depressant is also known to cause Telogen effluvium, the regular intake of anti-depressants drugs may show the increase in hair shedding problem, and also men will experience the thinning of hairs gradually within a few months.
Anti-depressant drugs result into hair loss in both men and women due to lots of therapy session which are required for treating cancer and thyroid disease.
Some of the anti-depressant drugs that can lead to hair loss are:
Hormone control pills
Many people take hormonal control pills, like in form of contraceptive pills, delaying pregnancy period, testosterone or androgenic hormonal imbalances, which can alter the cycle of genes and can lead to hair fall problems.
How does hair loss occur from medications?
Medication is taken in form of external supplements to treat the specific disease. It helps to fulfill the needs of essential minerals or nutrients that the body can’t produce on its own. So after taking the medicines, a person experiences sudden hair loss or hair fall problems. This may occur due to:
- Change in the cycle of hair growth.
- Changes in the blood circulation pattern.
- Depletion in vitamin B and hemoglobin level.
- Blocking of hair follicles.
How To Reverse Hair Loss From Medication?
One can stop the hair loss problems that occur due to medication by following certain rules and self-discipline routines like:
- Taking proper diet which has a rich source of protein, essential vitamins, and fatty acids.
- Take plenty of sleep.
- Avoid waking up all the night.
- Don’t drink alcohol or any other type of drugs.
- Follow the breathing and relaxation techniques.
- Attend the stress-reducing session.
- Doing exercises and Hair curing Yoga.
- You can always follow the home remedies.
- You can seek help from a dermatologist and hair expert.
- You can undergo a hair transplant surgery.
- Taking herbal supplements and products for hair growth.
Conclusion on Reversing Hair Loss From Medication
Some medicines use strong chemical toxins during their treatment period, and the effect of such drugs are very sensitive to some of our body parts. Most of the severe case is the hair fall that is the main side effect of taking medications.
This causes Telogen and Anagen effluvium like hair falling phases in our hair growth cycle, which disrupts the new hair generation and increases the shedding of hairs in a large amount. But using Minoxidil topical solution or taking natural ingredients for your hair growth can help.
Keeps hair solution and Revifol are some of the best examples that come under great hair care products. You can always give it a try because they are 100% authentic and clinically tested.